zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed points for four maps in cone metric spaces. (English) Zbl 1197.54050
Summary: The existence of coincidence points and common fixed points for four mappings satisfying generalized contractive conditions without exploiting the notion of continuity of any map involved therein, in a cone metric space is proved. These results extend, unify and generalize several well known comparable results in the existing literature.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Abbas, M.; Rhoades, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 22, 511-515 (2009) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[2]Abbas, M.; Jungck, G.: Common fixed point results of noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 418-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[3]M. Arshad, A. Azam, P. Vetro, Some common fixed point results in cone metric spaces, Fixed Point Theory Appl., 2009 (Article ID 493965, 11 pages). · Zbl 1167.54313 · doi:10.1155/2009/493965
[4]Berinde, V.: A common fixed point theorem for compatible quasi contractive self mappings in metric spaces, Appl. math. Comput. 213, 348-354 (2009) · Zbl 1203.54036 · doi:10.1016/j.amc.2009.03.027
[5]Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1467-1475 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[6]Fisher, B.: Four mappings with a common fixed point, J. univ. Kuwait sci. 8, 131-139 (1981) · Zbl 0472.54030
[7]Gajić, L.; Rakocevic, V.: Pair of non-self-mappings and common fixed points, Appl. math. Comput. 187, 999-1006 (2007) · Zbl 1118.54304 · doi:10.1016/j.amc.2006.09.143
[8]Jungck, G.: Common fixed points for commuting and compatible maps on compacta, Proc. am. Math. soc. 103, 977-983 (1988) · Zbl 0661.54043 · doi:10.2307/2046888
[9]Jungck, G.: Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far east J. Math. sci. 4, 199-215 (1996) · Zbl 0928.54043
[10]Radenovich, S.; Rhoades, B. E.: Fixed point theorem for two non-self mappings in cone metric spaces, Comput. math. Appl. 57, 1701-1707 (2009) · Zbl 1186.65073 · doi:10.1016/j.camwa.2009.03.058
[11]S. Rezapour, A review on topological properties of cone metric spaces, Analysis, Topology and Applications 2008, Vrnjacka Banja, Serbia, from May 30 to June 4, 2008.
[12]Rezapour, S.; Hamlbarani, R.: Some note on the paper cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 345, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[13]Di Bari, C.; Vetro, P.: ϕ-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 57, 279-285 (2008)